Communications in Mathematical Physics

Classical $A_n$-$W$-geometry

Jean-Loup Gervais and Yutaka Matsuo

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 152, Number 2 (1993), 317-368.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104252412

Mathematical Reviews number (MathSciNet)
MR1210171

Zentralblatt MATH identifier
0770.53020

Subjects
Primary: 58F07
Secondary: 81R10: Infinite-dimensional groups and algebras motivated by physics, including Virasoro, Kac-Moody, $W$-algebras and other current algebras and their representations [See also 17B65, 17B67, 22E65, 22E67, 22E70] 81T40: Two-dimensional field theories, conformal field theories, etc.

Citation

Gervais, Jean-Loup; Matsuo, Yutaka. Classical $A_n$-$W$-geometry. Comm. Math. Phys. 152 (1993), no. 2, 317--368. https://projecteuclid.org/euclid.cmp/1104252412


Export citation